MathSciNet Relay Station
MathSciNet bibliographic data
MR2012575 (2004g:46007) 46A45 (40C05 47B37)
Malkowsky, E.; Savas, E. Matrix transformations between sequence spaces of generalized weighted means. Appl. Math. Comput. 147 (2004), no. 2, 333–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement